# SDR WTAA970122

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 796
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Birdstrike
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ACV - BIRD STRIKE TO FIRST OFFICERS UPPER RIGHT WINDSCREEN REPORTED.  MAINTENANCE INSPECTED AREA FOR DAMAGE.  NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
